I’m unsettled tonight because I’m hot, bothered and full of hay fever. I have taken anti allergy medication so the hay fever symptoms should ease off soon. I have probably blown my nose nearly 50 times today. I didn’t take anything for it. I don’t feel that it is a major issue during the day but to get any sleep I have to take something to turn it off for a few hours. I honestly don’t think I will get to sleep tonight anyway. The heat from the weather is impossible to turn off. I’m going to find the weekend temperatures hell to sleep in if I am already finding it hard now.
While I’m on the subject of sleep I would like to raise an important issue in relation to sleeping medications no longer being prescribed long term by the medical profession. In my case this is quite problematic. I’m certain that this is the situation for many on the autistic spectrum. I still find it difficult to get to sleep after things that have happened and that are unresolved. The zopiclone types of medication was something I found quite useful. They prevented melt downs from being extremely tired from lack of sleep over a prolonged period of time. These types of medication are very important to people on the autistic spectrum. The guidelines on prescribing them were changed due to deaths. Those deaths were due to improper use of the medication. Those of us that didn’t misuse it in any way are now suffering chronic sleep loss because of the minority that either reacted to it badly or overdosed. This medication was the only reason I didn’t drop out of my GCSEs. Then they discontinued them for long term use. They’re opening a whole new cart load of issues that tiredness can potentially cause. Anger issues, leads to more conflict in society which none of us need. Inability to function due to your brain not ever getting a rest. We need them back because some of us have brains that don’t even switch off when we are are asleep. I can physically go to sleep but then have a nightmare which means I wake up feeling like I haven’t slept due to my brain being too active.